# SDR REXA2014121401190

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 30,845 hours, 28,160 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NOSE DOOR OPEN & NOSE GEAR DISAGREE WARNING MSG.  R & R PROX SENSOR HARNESS IAW AMM 32-61-25.  SERVICED GEAR IAW AMM 12-12-32.  PERFORMED EXTENSION & RETRACTION, CHECKED IAW AMM 32-30-00.  ALL CHECKED NORMAL. NO DEFECTS NOTED.
